Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 419018, 9 pages
Research Article

Automatic Image Segmentation Using Active Contours with Univariate Marginal Distribution

1División de Ingenierías Campus Irapuato-Salamanca, Universidad de Guanajuato, Carretera Salamanca-Valle de Santiago Km 3.5+1.8 Km Comunidad de Palo Blanco, 36885 Salamanca, GTO, Mexico
2Centro de Investigación en Matemáticas (CIMAT), A.C. Jalisco S/N, Col. Valenciana, 36000 Guanajuato, GTO, Mexico

Received 19 July 2013; Accepted 23 October 2013

Academic Editor: Marco Perez-Cisneros

Copyright © 2013 I. Cruz-Aceves et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Lei Sun, Monan Wang, and Yuming Liu, “Anatomically based geometric modelling using medical image data: Methods and programs,” Open Biomedical Engineering Journal, vol. 9, pp. 126–132, 2015. View at Publisher · View at Google Scholar
  • Ivan Cruz-Aceves, Arturo Hernandez-Aguirre, and S. Ivvan Valdez, “On the performance of nature inspired algorithms for the automatic segmentation of coronary arteries using Gaussian matched filters,” Applied Soft Computing Journal, vol. 46, pp. 665–676, 2016. View at Publisher · View at Google Scholar
  • Shujun Gao, and Clarence W. de Silva, “A univariate marginal distribution algorithm based on extreme elitism and its application to the robotic inverse displacement problem,” Genetic Programming and Evolvable Machines, 2017. View at Publisher · View at Google Scholar
  • Liu, Wang, and Yang, “Geometry modeling program implementation of virtual surgery systems,” Information Science and Electronic Engineering - Proceedings of the 3rd International Conference of Electronic Engineering and Information Science, ICEEIS 2016, pp. 57–60, 2017. View at Publisher · View at Google Scholar
  • Shujun Gao, and Clarence W. de Silva, “Estimation distribution algorithms on constrained optimization problems,” Applied Mathematics and Computation, vol. 339, pp. 323–345, 2018. View at Publisher · View at Google Scholar